Previous |  Up |  Next


degeneracy; Muckenhoupt class; pointwise estimate; nonlinear elliptic equation; capacity; a-priori estimate
The paper is devoted to the estimate \vert u(x,k)\vert\leq K\vert k\vert\left\{\mathop cap\nolimits_{p,w}(F)\frac{\rho^p}{w(B(x,\rho))}\right\} ^{\frac1{p-1}}, $2\<p<n$ for a solution of a degenerate nonlinear elliptic equation in a domain ${B(x_0,1)\setminus F}$, $F\subset B(x_0,d)=\{x\in\Bbb R^n |x_0-x|<d\}$, $d<\frac12$, under the boundary-value conditions $u(x,k)=k$ for $x\in\partial F$, $ u(x,k)=0$ for $x\in\partial B(x_0,1)$ and where $0<\rho\leq\mathop dist(x,F)$, $w(x)$ is a weighted function from some Muckenhoupt class, and $\mathop cap_{p,w}(F)$, $w(B(x,\rho))$ are weighted capacity and measure of the corresponding sets.
[1] Skrypnik I. V.: Nonlinear elliptic boundary value problems. B. G. Teubner Verlag, Leipzig, 1986. MR 0915342 | Zbl 0617.35001
[2] Skrypnik I. V.: New conditions of homogenization of nonlinear Dirichlet problems in perforated domains. Ukrainian Math. J. 48 (1996), no. 5, 675-694. DOI 10.1007/BF02384225 | MR 1417035
[3] Heinonen J., Kilpelainen T., Martio O.: Nonlinear potential theory of degenerate elliptic equations. Clarendon Press, Oxford, 1993. MR 1207810
[4] Chanillo S., Wheeden R. L.: Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions. Amer. J. Math. 107 (1985), 1191-1226. DOI 10.2307/2374351 | MR 0805809 | Zbl 0575.42026
[5] Kufner A.: Weighted Sobolev spaces. B.G.Teubner Verlag, Leipzig, 1980. MR 0664599 | Zbl 0455.46034
[6] Gutiérrez C. E., Nelson G. S.: Bounds for the fundamental solution of degenerate parabolic equations. Commun. Partial Differential Equations 13 (1988), no. 5, 635-649. DOI 10.1080/03605308808820555 | MR 0919445
[7] Leonardi S., Skrypnik I. I.: Necessary condition for regularity of a boundary point for a degenerate quasilinear parabolic equations. Catania Univ., Catania, 1995, preprint.
Partner of
EuDML logo